Hi,I am suffering from puffy face due steroids reaction. Few days back I had 4 kenakot injections In a very short time 16 day. now I am looking very different. Is there any medication to cure this issue. Or I have to wait. Please suggest me any medication or doctor who really belongs to this kind of health issues. Please please suggest me I want to be look like before. I am disappointed with my health.
Like the answers? Chat privately with the doctor of your choice
I can understand your concern.
You have not mentioned the reason why youhad taken the steroid injections? Also was it prescribed by a doctor or you did self medication by listening to someone or by reading someone?
Give a detailed history do that we can help you better.
Yes it can be managed if its by the steroids which you have taken. But we need to be sure about it.
Kindly consult a general physician in person for further help.
Dr. Anil kumar jain.
Hi there I understand your concern and anxiety.... But we need little more elaborated history to guide you propely...You have not mentioned for what condition you were on meditation as condition itself can be the cause for your symptoms...If its due to steriod injections its definitely cureable...consult nearest physician for clinical examination they will do the needful.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.